MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE TL SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE TL SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 02-FINALDRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system screwdriver showed an instrument with repeated use, as identified by surface scratches and worn laser marking.The distal tip of the instrument was fractured and not present as reported.A functionality assessment was not performed due to the damaged condition of the returned driver, which was removed from distributable inventory.A dhr review was performed for lot# 433589 and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 01/05/2023.The root cause of the broken distal tip could not be reliably determined; however, it may be possible for the distal tip of the screwdriver to be broken if excessive rotational force was applied, or if the screwdriver was shifted out of alignment while engaged with a system implant screw.There has been three other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of malfunctioned system instruments and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 01/07/2026.It was reported that the distal tip of a system screwdriver was broken during a hardware removal procedure.The fractured tip was recovered, and an alternate available instrument was utilized to successfully complete the procedure.There was no known patient complications associated with this complaint.A return authorization was issued for the return of the complaint instrument, which was received at the manufacturer for assessment on 01/23/2026.

Brand Name
STREAMLINE TL SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key24283899
Report Number3005031160-2026-00001
Device Sequence Number15533474
Product Code NKB
UDI-Device Identifier00846468006198
UDI-Public00846468006198
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K192800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-FINALDRIVER
Device Lot Number433589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown